MathSciNet Relay Station
MathSciNet bibliographic data
MR1246515 (94m:54059) 54D30 (54C50 54F65 54G20)
Bell, Murray Special points in compact spaces. Proc. Amer. Math. Soc. 122 (1994), no. 2, 619–624.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement